# SDR U30A200300036

- Difficulty date: October 18, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 35,184 hours, 13,856 cycles
- Engine: Ge CFM56*
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Emegency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ON FLT 143 PUJ-BWI, THE LT AFT EMERGENCY WINDOW EXIT SHOWED ARMED ON ECAM (ABOVE FL 250). NO CHANGE IN CABIN ALTITUDE. ON GROUND, MAINTENANCE VERIFIED THAT THE PROX SENSOR AT THE LT AFT EMERGENCY EXIT HATCH ACCESS COVER TO BE OPERATIONAL IAW AMM 52-70-00-040-007. INDICATION OK AT THIS TIME. NO FAULT FOUND. AIRCRAFT RETURNED TO SERVICE.
